# SDR 00093

- Difficulty date: May 28, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 10,797 hours, 10,152 cycles
- Engine: Ge CJ6106
- Engine time: 10,318 hours, 9,170 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT CLIMBING FROM FL410 LT ENGINE FLAMEOUT, RELIGHT AT FL250, CLIMB BACK TO FL330 TO DESTINATION, WILL UPDATE REPORT AFTER  MAINTENANCE. MAINTENANCE PERFORMED FLAMEOUT INSPECTION IAW MFG/ MM SEI-186 AND R & R P2 LINE. OPS CK GOOD.
